Aa
Aa
A
A
A
Close
230262 tn?1316645934

my update

hey long time no see! I basically left here after brian took over the NFL pool and havent read anything so have no clue how everyone is doing. Is there a roll call thread still? I don't see one but maybe its on a few pages deep and have to dig through to find it. Anyhow I hope you are all doing well. I havent posted here because nothing is really different for me. I'm still on the meds and still have severe pain. I may be getting upgraded to a patch soon because my spine is getting worse and worse, my back attacks much more frequent and severe. I am going to try a new work out/therapy regimen first though to see if i can somehow gain some core strength in my back in hopes of stopping some of these bad attacks. The problem is , I cant "work out" the way I need to without making my back go out, its a catch 22.  Im also still addicted to these stupid pills and am a slave to them, and i hate it. I just don't know how I will ever get off them, my pain is so bad even with them. And the high i used to get from them has been gone so very long (probably over a year or two now). Just staying on them to try and get a little pain relief and keep from getting dopesick. They actually make me lazy and tired now, I get less done on them. THey used to make me energetic, blah blah you all know the story how it goes. ANyhow that is my update. I've missed you guys.
6 Responses
Sort by: Helpful Oldest Newest
Avatar universal
T.I.O. You may do it one time and not wake up. Really. I took the rest of my scrip back to the pharmacist to have it destroyed. If the heat helps, there's a product out there that has helped me greatly. It's called therma-care. They come in differant sizes and shapes so look closely, they all look alike. The ones for my back come out of a foil package and have lots of little biscuits that heat up when they get air. They velcro around you and stay put and give you portable heat for up to twelve hours. They are lovely. I use them to travel, put them in a sleeping bag when camping, Infinite uses, can be removed and reaplied. I leave one in my vehicle, suitcase, backpack. Last sealed for year or more. That malfunction deal with the fentanyl is really a serious deal, if you had it happen anybody out there, you know it's scary and dangerous. Good luck, to us all, in seeking health and happiness,
Helpful - 0
230262 tn?1316645934
'glyph- thanks for the input, I appreciate it. I have heard about heat causing the patches to malfunction and OD a person but honestly I'd forgotten about it until you mentioned it. That would be a huge deterrant to me because my heating pad is my best friend. I cant wait for bedtime each night to lay my back on my heating pad! I crank it up to LAVA mode and melt my back off with it! Hmm...sounds like I couldnt use both together..
Helpful - 0
Avatar universal
Yep, Gnarly is an inspirational guy alrighty. Just wanna share, We have very similar issues. But what made me log on is....That patch thing. It might be the best since they invented sliced bread, but I had nothin but problems with it. I couldn't understand why a band-aid will stick to me till it rots off, but those stupid patches wouldn't stick, Heck I even washed. So, in my infinite wisdom I stuck a bandaid over it to keep it on, what that did is force the med in me way to fast and it was really yucky. I also, was pretty much living on a heating pad, that also, seemed to raise my body temp to the point of making the "patch" dump that crap in me way to fast. The idea of "em is to not have to be taking stuff all the time. I was accidentally gettin all of it way faster than prescribed, certainly not trying to give anybody the wrong idea here, I hated em. But now I think I hate all of the popular meds. Heck, my back goes "out" when I cough. Also the last time I had sex, got in the truck, slept wrong or right.We need some physical therapy, I'm set up for next week. Best wishes
Helpful - 0
230262 tn?1316645934
vicki- amazingly my teeth are all fixed now. never thought I'd get that done!! I now have a beautiful smile again =).  

as for the patch, no I dont want to be on it either, it scares me. Not sure what else I can do though. It's like anything sends my back out now-- if one of my kids bump into me running and throws me off balance----my back goes out.  If I slip and fall on something that should normally not effect a person--my back goes out. If i hop down off something (any jarring motion, really) it takes me out.   If i sleep more than 4-5 hrs, it makes my back go out(Just had this happen a few days ago). If i drive in a car more than an hour or so it takes my back out too. Just about anything aggravates it into an attack. It ***** so bad!     Gnarly- I dont know how you manage daily without anything with that major of spine problems!! you are my hero! I have not tried a "drug vacation" recently. I may try one when the kids go on spring break from school so it wont matter that Im incapacitated then and see what happens.
vicki- my kids are doing great and are getting good grades in school. Both are excelling and impress me daily! the animals...well, lol I still have strays finding me. just tamed two more ferals. No idea why they find me but they do, in droves!
Helpful - 0
Avatar universal
Sorry the news with you isn't better Trouble.  You sound pretty down...I'm sorry. Does chiropractic help you?  What's happening with the teeth?

I hope you don't proceed to a patch just yet;unless all options are exhausted.

We're do here for another roll call...Gizzy??

Keep in touch!  How are the kids and animals?
Helpful - 0
Avatar universal
HEY Trouble good to see you back....and im sorry you chaied to the pills....I can relate to the bad back I have 2 herniated disks and 3 deteriorating my pain was worst on the narcotics the off I did every conceivable pain pill out there the last one was dilidid and after abusing it to get some pain releaf the pain clinic put me on methadone 30 mg a day 10X3 it worked great at first  but just like everything else you build up a tolerance to it ...I really feel for your situation have you tried weening off the pills give it about a month and your brain will start to produce its own natural endorphins then stuff like ibuprofin and advile will actualy work
good luck with this and God bless......Gnarly  
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.